Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Inflamed liver. High glucose, potassium high. What is going on?

I have given blood to my doctor three times since Feb. 2012 for inflammed liver . The 2nd blood test 6 weeks from the first in Feb., my test results came back with glucose high. So I gave blood 6 weeks from the second test stating salts, sugar, liver, proteins , kidneys normal. Potassium is high, so I went Monday 7-23-2012 and gave blood again awaiting for results. What is going on? I have had no alcohol since 7-10-12, stopped taking omega Q, Tylanol of any kind, stopped smoking 8-8-08!
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Hello sir/madam,
You results are suggestive of probable diabetes.Hyperkalemia needs evaluation . Kindly meet a physician with FBS, PPBS, ABG, Urine spot potassium ,repeat LFT, S creatinine.
You are most welcome to get back to me in case of further queries.
Answered: Tue, 24 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor